Table of Contents
ISRN Applied Mathematics
Volume 2011, Article ID 807486, 16 pages
http://dx.doi.org/10.5402/2011/807486
Research Article

A Mathematical Study of a Predator-Prey Dynamics with Disease in Predator

Department of Mathematics, Mahadevananda Mahavidyalaya, Monirampore, Barrackpore PO, Kol-120, India

Received 24 March 2011; Accepted 19 April 2011

Academic Editor: M. Langthjem

Copyright © 2011 Krishna pada Das. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Krishna pada Das, “A Mathematical Study of a Predator-Prey Dynamics with Disease in Predator,” ISRN Applied Mathematics, vol. 2011, Article ID 807486, 16 pages, 2011. https://doi.org/10.5402/2011/807486.